See Alike in...

Alike App

Browser

Belle0fTheBall

483d

Not sure if I actually have raynaud's, I just know that my feet and hands are always cold, and in the winter it can get so bad it hurts. My fingernails have gone purple on a couple occasions too. What do you think?

    • Zebragirl

      479d

      Probably. I would talk to your doctor though

    • I.am.Lucy

      480d

      Could be Raynouds. Speak to your doctor. Does it happen when it's cold or your stressed?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion